Alert archive / Tennessee / Tornado Warnings in 2024
Tornado Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at May 8, 2024, 7:23 AM CDT for Clay County, Jackson County, Overton County, Tennessee. It was in force for 37 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 7:23 AM CDT (12:23 UTC)
- Expired
- May 8, 2024, 8:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clay County, TN, Jackson County, TN, Overton County, TN
The radar
The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:39 AM CDT | HAIL 1.75 | 7 Wnw Livingston, TN | . |
| May 8, 7:39 AM CDT | HAIL 1.75 | 7 Wnw Livingston, TN | |
| May 8, 7:39 AM CDT | HAIL 1.75 | 7 Wnw Livingston, TN | |
| May 8, 7:40 AM CDT | TSTM WND DMG | 2 W Livingston, TN | Trees down on Walnut Grove Road. |
| May 8, 7:40 AM CDT | TSTM WND DMG | 2 W Livingston, TN | Trees down on Walnut Grove Road. |
| May 8, 7:43 AM CDT | TSTM WND DMG | 1 S Livingston, TN | Trees down on west Main Street in Livingston. |
| May 8, 7:43 AM CDT | TSTM WND DMG | 1 S Livingston, TN | Trees down on west Main Street in Livingston. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2219 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.6
The text
As transmitted.
722
WFUS54 KOHX 081223
TOROHX
TNC027-087-133-081300-
/O.NEW.KOHX.TO.W.0004.240508T1223Z-240508T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
723 AM CDT Wed May 8 2024
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Central Overton County in Middle Tennessee...
Northeastern Jackson County in Middle Tennessee...
Southeastern Clay County in Middle Tennessee...
* Until 800 AM CDT.
* At 723 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Gainesboro, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Livingston around 740 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3634 8568 3649 8566 3649 8519 3626 8520
TIME...MOT...LOC 1223Z 278DEG 30KT 3643 8560
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Shamburger1 follow-up statement
609
WWUS54 KOHX 081237
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
737 AM CDT Wed May 8 2024
TNC027-087-081247-
/O.CAN.KOHX.TO.W.0004.000000T0000Z-240508T1300Z/
Jackson TN-Clay TN-
737 AM CDT Wed May 8 2024
...THE TORNADO WARNING FOR NORTHEASTERN JACKSON AND SOUTHEASTERN CLAY
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3649 8519 3626 8520 3635 8550 3642 8549
3646 8548 3647 8543
TIME...MOT...LOC 1237Z 280DEG 39KT 3639 8540
$$
TNC133-081300-
/O.CON.KOHX.TO.W.0004.000000T0000Z-240508T1300Z/
Overton TN-
737 AM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR CENTRAL
OVERTON COUNTY...
At 737 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Livingston, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Livingston around 740 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3649 8519 3626 8520 3635 8550 3642 8549
3646 8548 3647 8543
TIME...MOT...LOC 1237Z 280DEG 39KT 3639 8540
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 6:30 AM CDT, 53 minutes earlier.
Area forecast discussion, May 8, 6:30 AM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Nashville TN 630 AM CDT Wed May 8 2024 ...New AVIATION... .SHORT TERM... (Today through Thursday) Issued at 125 AM CDT Wed May 8 2024 All eyes are on today's forecast as all modes of severe weather including flash flooding are anticipated across Middle Tennessee. I'll be honest, things are very complex and not clear cut, so it's imperative for everyone to be weather aware all day today into tonight. This is not a "one and done" type of event. Multiple thunderstorms at multiple parts of the day will have the opportunity to be severe. If you are going to be out and about today and tonight, it's imperative for you to check the weather before heading out and have multiple ways to get notified when warnings are issued. Here's what we're confident on: 1) The potential for flash flooding has been increasing with each model run and even though we didn't get much in the way of rainfall on Tuesday, this system has the unfortunate opportunity to place a boundary over Middle Tennessee where ample moisture will allow thunderstorms to train over the same locations over and over and over. This boundary will likely set up near or north of I-40, but there's even a possibility that it sets up in Southern Kentucky (and Middle Tennessee skirts away from the highest precipitation totals). But wherever that boundary sets up, heavy rainfall and flash flooding will result. 2) There will be some impressive straight line winds along with some potential QLCS tornadoes when the main/final line of storms pushes through late tonight. There's definitely much more uncertainty on how things unfold before this main line. Timing things during the daylight hours is extremely difficult, but the main line should move through after dark. 3) Lapse rates are also high so think any storm that develops today through tonight will have the potential to produce large hail. 4) Don't be fooled by any morning or early afternoon convection being "the event" or limiting things. The main line coming through tonight will pack quite the punch that won't care if you did or didn't have storms earlier in the day. Here's what we're not confident on: 1) Speaking of the boundary, exactly where this will set up will be the million dollar question. Short range models are having a difficult time initializing correctly over our area during this overnight period, so confidence on how everything will exactly play out today is not very high. Regardless, all the parameters you always hear meteorologists spout off during big severe weather events are all there with ample moisture, instability, and shear. 2) If discrete supercells can develop this afternoon and evening, this would spell big trouble for the tornado threat and increase the severe weather potential significantly. Think this concern is mostly for the northern half of Middle Tennessee but once again, it all depends on where exactly the above mentioned boundary sets up. It's Spring in Middle Tennessee. We want you to be prepared and not scared. Today and tonight is when we need you to pay attention to the weather as things will be rapidly evolving throughout the day. By Thursday morning, storms rapidly move south of Tennessee giving way to drier conditions and partly cloudy skies. && .LONG TERM... (Thursday Night through next Wednesday) Issued at 125 AM CDT Wed May 8 2024 Friday and this weekend look fairly nice weather wise as Highs in the 70s and Lows in the 40s and 50s will be the main weather story. There will be some northwest flow aloft and some model solutions do have some weak upper level impulses swinging through the area. Kept things dry for now, but would not be surprised to see some increases in cloud cover and possible showers. Another upper level trough will impact the area on Monday and Tuesday as return flow brings the southerly flow and moisture back. Showers and thunderstorms will return to the forecast, but nothing looks impactful at this time. && .AVIATION... (12Z TAFS) Issued at 626 AM CDT Wed May 8 2024 Messy aviation forecast today with TSRA in the area through much of the current TAF period. Current line of TSRA will likely begin to stall around the I-40 corridor, so some vis impacts as that line progresses. Rest of the day will have scattered TSRA, with periods of low cigs/vis. Final line of TSRA will move through around to after 03Z from NW to SE, with conditions beginning to improve near to after the current TAF period. Winds will remain predominately from the south. && .PRELIMINARY POINT TEMPS/POPS... Nashville 84 69 84 58 / 90 90 30 10 Clarksville 82 68 82 55 / 90 90 10 10 Crossville 79 63 78 53 / 90 80 60 20 Columbia 85 66 85 55 / 80 90 40 10 Cookeville 80 65 80 54 / 90 90 50 10 Jamestown 80 63 78 53 / 90 90 50 20 Lawrenceburg 84 66 84 56 / 70 90 40 20 Murfreesboro 85 66 84 55 / 90 80 40 10 Waverly 82 65 83 55 / 90 90 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && SHORT TERM...Hurley LONG TERM....Hurley AVIATION.....Adcock
In the hours before
Special weather statement, May 8, 3:52 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Nashville TN
352 AM CDT Wed May 8 2024
TNZ005-080915-
Stewart TN-
352 AM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN STEWART COUNTY THROUGH
415 AM CDT...
At 352 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Paris Landing State Park, moving east at 30 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Big Rock and Land Between The Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3666 8785 3663 8785 3664 8764 3659 8763
3646 8805 3649 8806 3652 8804 3656 8803
3666 8807 3668 8807
TIME...MOT...LOC 0852Z 250DEG 27KT 3654 8808
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
WhiteheadSpecial weather statement, May 8, 5:00 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
500 AM CDT Wed May 8 2024
TNZ006-007-081030-
Robertson TN-Montgomery TN-
500 AM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MONTGOMERY AND
NORTHWESTERN ROBERTSON COUNTIES THROUGH 530 AM CDT...
At 459 AM CDT, Doppler radar was tracking a strong thunderstorm over
Clarksville, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksville, Adams, and Cedar Hill.
This includes Interstate 24 between mile markers 1 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3654 8700 3652 8741 3664 8743 3664 8701
TIME...MOT...LOC 0959Z 259DEG 36KT 3660 8736
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WhiteheadLocal storm report, May 8, 5:03 AM CDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
503 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM Tstm Wnd Dmg 5 ESE Bumpus Mills 36.59N 87.76W
05/08/2024 Stewart TN Broadcast Media
Report of trees down in the Big Rock area.
&&
CMASpecial weather statement, May 8, 5:27 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Nashville TN
527 AM CDT Wed May 8 2024
TNZ006-007-081100-
Robertson TN-Montgomery TN-
527 AM CDT Wed May 8 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MONTGOMERY AND WESTERN
ROBERTSON COUNTIES THROUGH 600 AM CDT...
At 527 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles east of Guthrie to
6 miles south of Clarksville. Movement was east at 50 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksville, Springfield, Coopertown, Orlinda, Adams, and Cedar Hill.
This includes Interstate 24 between mile markers 5 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3663 8665 3641 8700 3642 8706 3645 8712
3644 8715 3642 8715 3645 8761 3664 8721
3665 8665
TIME...MOT...LOC 1027Z 260DEG 46KT 3666 8702 3647 8738
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WhiteheadSpecial weather statement, May 8, 6:57 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Nashville TN
657 AM CDT Wed May 8 2024
TNZ009-010-030-031-081230-
Clay TN-Jackson TN-Macon TN-Smith TN-
657 AM CDT Wed May 8 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SMITH...NORTHERN
JACKSON...CLAY AND EASTERN MACON COUNTIES THROUGH 730 AM CDT...
At 656 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Red Boiling Springs to 6
miles south of Lafayette. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lafayette, Celina, Gainesboro, Red Boiling Springs, Whitleyville,
Moss, and Bugtussle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3661 8551 3662 8541 3635 8552 3640 8598
3642 8597 3643 8598 3644 8607 3663 8598
TIME...MOT...LOC 1156Z 276DEG 36KT 3661 8592 3643 8600
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WhiteheadSpecial weather statement, May 8, 7:17 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
717 AM CDT Wed May 8 2024
TNZ007-008-027-028-081245-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
717 AM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER...NORTHWESTERN WILSON AND SOUTHEASTERN ROBERTSON
COUNTIES THROUGH 745 AM CDT...
At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near
Goodlettsville, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallatin, Lebanon, Madison, Hendersonville, Mount Juliet,
Goodlettsville, White House, Millersville, Greenbrier, Lakewood,
Ridgetop, Old Hickory, Joelton, Green Hill, Bledsoe Creek State Park,
and Whites Creek.
This includes the following highways...
Interstate 40 near mile marker 234.
Interstate 65 between mile markers 91 and 105.
Interstate 24 between mile markers 35 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3626 8688 3644 8686 3645 8633 3618 8635
TIME...MOT...LOC 1217Z 273DEG 31KT 3635 8678
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:52 AM CDT | Special Weather Statement | OHX | Stewart | 23 min |
| May 8, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| May 8, 4:30 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 19 min |
| May 8, 5:00 AM CDT | Special Weather Statement | OHX | Montgomery | 30 min |
| May 8, 5:27 AM CDT | Special Weather Statement | OHX | Montgomery, Robertson | 33 min |
| May 8, 5:48 AM CDT | Areal Flood Advisory | OHX | Montgomery, Robertson, Stewart | 3 hr |
| May 8, 5:55 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| May 8, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 33 min |
| May 8, 6:57 AM CDT | Special Weather Statement | OHX | Clay, Macon | 33 min |
| May 8, 7:10 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Pickett | 50 min |
| May 8, 7:17 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| May 8, 7:51 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 51 min |
| May 8, 7:57 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 8:35 AM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 8:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 8:58 AM CDT | Areal Flood Advisory | OHX | Smith, Wilson | 3 hr |
| May 8, 8:59 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam | 46 min |
| May 8, 9:45 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 10:14 AM CDT | Flash Flood Warning | OHX | Smith, Wilson | 3 hr |
| May 8, 10:54 AM CDT | Flash Flood Warning | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 11:47 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 1:19 PM CDT | Special Weather Statement | OHX | Montgomery | 26 min |
| May 8, 1:44 PM CDT | Special Weather Statement | OHX | Montgomery | 31 min |
| May 8, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 47 min |
| May 8, 2:01 PM CDT | Special Weather Statement | OHX | Cheatham | 29 min |
| May 8, 2:06 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery | 24 min |
| May 8, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 35 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 48 min |
| May 8, 2:35 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner | 3 hr |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| May 8, 2:47 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 28 min |
| May 8, 3:09 PM CDT | Tornado Warning | OHX | Robertson | 36 min |
| May 8, 3:13 PM CDT | Tornado Warning | OHX | Stewart | 47 min |
| May 8, 3:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 40 min |
| May 8, 3:37 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 23 min |
| May 8, 3:42 PM CDT | Tornado Warning | OHX | Montgomery, Stewart | 30 min |
| May 8, 3:46 PM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 3:52 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 38 min |
| May 8, 3:54 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 51 min |
| May 8, 3:56 PM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 34 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 47 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 46 min |
| May 8, 4:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| May 8, 4:09 PM CDT | Flash Flood Warning | OHX | Houston, Montgomery, Stewart | 3 hr |
| May 8, 4:18 PM CDT | Tornado Warning | OHX | Lewis, Perry, Wayne | 27 min |
| May 8, 4:29 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 46 min |
| May 8, 4:30 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 45 min |
| May 8, 4:37 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 38 min |
| May 8, 4:42 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury | 33 min |
| May 8, 4:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more | 3 hr |
| May 8, 4:49 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 10 min |
| May 8, 5:00 PM CDT | Tornado Warning | OHX | Cheatham, Robertson | 30 min |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:10 PM CDT | Tornado Warning | OHX | Lewis, Maury | 35 min |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 46 min |
| May 8, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:23 PM CDT | Tornado Warning | OHX | Davidson, Robertson, Sumner | 12 min |
| May 8, 5:31 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more | 6 hr |
| May 8, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 42 min |
| May 8, 5:39 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| May 8, 5:41 PM CDT | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 34 min |
| May 8, 5:57 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 33 min |
| May 8, 6:10 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 35 min |
| May 8, 6:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Smith, Sumner, Trousdale, Wilson | 34 min |
| May 8, 6:18 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more | 3 hr |
| May 8, 6:26 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 34 min |
| May 8, 6:27 PM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 6:36 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 39 min |
| May 8, 6:42 PM CDT | Areal Flood Advisory | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more | 3 hr |
| May 8, 6:45 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith | 30 min |
| May 8, 6:50 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith, Warren, White, Wilson | 40 min |
| May 8, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 23 min |
| May 8, 6:56 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 15 hr |
Nearby
Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.